MathSciNet Relay Station
MathSciNet bibliographic data
MR2085170 (2005i:37050) 37F10 (30D05 37D40 37F30)
Hu, Jun Norms on earthquake measures and Zygmund functions. Proc. Amer. Math. Soc. 133 (2005), no. 1, 193–202 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement